Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On prednisone for an allergic reaction on neck. Suffering from itchy hives. Which moisturizer can I use?

Hi - I m currently on a prednisone treatment for an allergic reaction on my neck. I broke out in hives & was miserable with all the scratching . Although the prednisone has begun to work, I am now left with itchy, very dry, red, irritated skin. What is a gentle moisturizer I can use on my neck? I believe that Eucerin lotion was the original irritant/cause of my allergic reaction, so I m reluctant to use any typical OTC body moisturizers. Will plain Vaseline or petroleum jelly give me some safe relief?
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is seen that calamine lotion can provide you with much need relief from your symptoms. With further treatment your symptoms will further resolve. However, if your symptoms persist you can consult your doctor for a steroid cream for local application.
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Allergist and Immunologist Dr. Suman Kumar's  Response
Petroleum jelly is the best for local application in patients of allergy
you can also apply calamine over effected parts
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor